About a year and a half ago my blood pressure went very low and my doctor took me off my blood pressure medication. It stayed perfect for a little over 6-months. Then 6-months ago my blood pressure was 210/136 so he put me back on my medication but it did not work so he increased it and also added one to it. I also informed him that the tremmor I had in my hands had become worse, I began having severe fatigue, muscle pain(stabbing)(come and goes different muscles each time),can't sleep but when I do I can sleep 24/7 and not want to wake up, never feel refreshed, forget things, lack of concentration and just don't feel good.
He ran blood work and thyroid and also pituitary and did an MRI of pituitary and it came back fine. The only thing that has come back abnormal is my testosterone! It is 137 and should be between 400-1200 per the lab scale. This is the only thing he has come up with in 6-months time and is going to give me a testosterone cream.(which the insurance company is fighting).
Can this cause all my symptoms and make me feel this way? What could this be?
I am not trying to seem like a baby but my wife is getting frustrated with me and also I am tired of feeling this way! I am at a loss and am ready to give up!
Any help appreciated! Thanks in advance!
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?